The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Linear Algebra and its Applications
( Vol.160 NO.1 / 1992 )
home Review of Matrix Perturbation Theory by G.W. Stewart and Ji-guang Sun
Pages 255-259
Rajendra Bhatia,
home Revisiting the 0, 1 Assignment Problem
Pages 247-253
Richard H. Warren,
home On Characterizing $N$-Matrices Using Linear Complementarity
Pages 231-245
S.R. Mohan, R. Sridhar,
home Linear Operators Strongly Preserving Idempotent Matrices Over Semirings
Pages 217-229
LeRoy Beasley, N.J. Pullman,
home Symmetric, Positive Semidefinite, and Positive Definite Real Solutions of $AX = XA^T$ and $AX = YB$
Pages 189-215
Antony Jameson, Eliezer Kreindler, Peter Lancaster,
home The Spectral Radius of the Galois Covering of a Finite Graph
Pages 175-188
J.A. de la Pena, M. Takane,
home A Comparison of Some GMRES-like Methods
Pages 131-162
C. Vuik, H.A. van der Vorst,
home Unbiased Estimation of Fourth-Order Matrix Moments
Pages 163-174
Rund H. Koning, Heinz Neudecker, Tom Wansbeek,
home Some Further Results on Hermitian-Matrix Inequalities
Pages 119-129
Jerzy K. Baksalary, Bernhard Schipp, Gotz Trenkler,
home Delta Matroids Whose Fundamental Graphs Are Bipartite
Pages 99-112
Alain Duchamp,
home The Inertia of Certain Hermitian Skew-Triangular Block Matrices
Pages 75-85
Bryan E. Cain, E. Marques de Sa,
home Some Inequalities for the Eigenvalues of the Product of Positive Semidefinite Hermitian Matrices
Pages 113-118
Boying Wang, Fuzhen Zhang,
home The Smallest Matrix of Given Period and Primitive Roots of Unity
Pages 87-97
R. Bruce Richter, William P. Wardlaw,
home Automorphisms of Triangular Matrices Over Graphs
Pages 63-74
George Phillip Barker,
home On Waring's Problem for Cubic Forms
Pages 1-16
Boris Reichstein,